The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 13, Issue 5, 2011
Metadata
 

Noetherian loop spaces
Natàlia Castellana, Juan A. Crespo and Jérôme Scherer
pp. 1225–1244
Abstract | Full-Text PDF (239 KB) | Metadata

Stability of periodic stationary solutions of scalar conservation laws with space-periodic flux
Anne-Laure Dalibard
pp. 1245–1288
Abstract | Full-Text PDF (358 KB) | Metadata

Torelli theorem for stable curves
Lucia Caporaso and Filippo Viviani
pp. 1289–1329
Abstract | Full-Text PDF (390 KB) | Metadata

Finite simple groups of Lie type as expanders
Alexander Lubotzky
pp. 1331–1341
Abstract | Full-Text PDF (162 KB) | Metadata

Uniform growth of groups acting on Cartan–Hadamard spaces
Gérard Besson, Gilles Courtois and Sylvestre Gallot
pp. 1343–1371
Abstract | Full-Text PDF (267 KB) | Metadata

The gradient flow of Higgs pairs
Jiayu Li and Xi Zhang
pp. 1373–1422
Abstract | Full-Text PDF (370 KB) | Metadata

A nonlinear Poisson transform for Einstein metrics on product spaces
Olivier Biquard and Rafe Mazzeo
pp. 1423–1475
Abstract | Full-Text PDF (408 KB) | Metadata

Homogenization in polygonal domains
David Gérard-Varet and Nader Masmoudi
pp. 1477–1503
Abstract | Full-Text PDF (249 KB) | Metadata